# SDR USAA2011102700011

- Difficulty date: October 8, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 25257
- Aircraft time: 86,460 hours, 15,555 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 015T141586
- Part serial: L15382
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - AREA OF DISBOND ON RIGHT INBOARD AFT FLAP UPPER SKIN BETWEEN IFS118.25 IFS129.  REPAIRED RIGHT INBOARD AFT FLAP UPPER SKIN BETWEEN IFS118.25 IFS129 IAW B767 SRM 51-70-10-2R REPAIR 4.
